Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Green and thick semen discharge, stopped masturbation. Negative STD test

Hello, I stopped masturbation 2 weeks ago, since i stopped i get semen discharge maybe twice a week after urinating. The semen is thick and greenish color. I checked for all STDs except hpv because there is no test for detecting hpv, all result came back negative.. I have never experienced any kind of penile discharge in my life. This is the first time. Im 22 years old, male, single, don t drink alcohol, i only smoke .
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concern.

Semen is produced inside our body whenever we get sexually excited (happens even when we dream, sees a sexy girl walking past etc). Then it is a waste product and body expels it through any means like before or after urination, during sleep etc.

You semen discharge is quite normal. The color could never be greenish. More apt description could be greyish or yellowish.

Don't worry. If need be find a psychological counselor.

Wish you good future.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor